×

Oscillation of second-order delay differential equations on time scales. (English) Zbl 1224.34294

Summary: By means of the Riccati transformation technique, we establish some new oscillation criteria for a second-order delay differential equation on time scales in terms of the coefficients.

MSC:

34N05 Dynamic equations on time scales or measure chains
34K11 Oscillation theory of functional-differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Agarwal, R. P.; Bohner, M.; O’Regan, D.; Peterson, A., Dynamic equations on time scalesA survey (special issue on dynamic equations on time scales, ed. by R.P. Agarwal, M. Bohner, D. O’Regan), J. Comput. Appl. Math., 141, 1-2, 1-26 (2002) · Zbl 1020.39008
[2] Bohner, M.; Došlý, O.; Kratz, W., An oscillation theorem for discrete eigenvalue problems, Rocky Mountain J. Math., 33, 4, 1233-1260 (2003) · Zbl 1060.39003
[3] Bohner, M.; Guseinov, G. Sh., Improper integrals on time scales, Dyn. Syst. Appl., 12, 45-65 (2003) · Zbl 1058.39011
[4] Bohner, M.; Peterson, E., Dynamic Equations on Time ScalesAn Introduction with Applications (2001), Birkhäuser: Birkhäuser Boston · Zbl 0978.39001
[5] Bohner, M.; Saker, S. H., Oscillation of second order nonlinear dynamic equations on time scales, Rocky Mountain J. Math., 34, 4, 1239-1254 (2004) · Zbl 1075.34028
[6] Erbe, L., Oscillation criteria for second order linear equations on a time scale, Can. Appl. Math. Q., 9, 1-31 (2001) · Zbl 1050.39024
[7] Erbe, L.; Peterson, A.; Saker, S. H., Oscillation criteria for second-order nonlinear dynamic equations on time scales, J. London Math. Soc., 67, 3, 701-714 (2003) · Zbl 1050.34042
[8] Guseinov, G. Sh.; Kaymakçalan, B., On a disconjugacy criterion for second order dynamic equations on time scale (special issue on dynamic equations on time scales, ed. by R.P. Agarwal, M. Bohner, D. O’Regan), J. Comput. Appl. Math., 141, 187-196 (2002) · Zbl 1014.34023
[9] S. Hilger, Ein Maßkettenkalkül mit Anwendung auf Zentrumsmannigfaltigkeiten, Ph.D. Thesis, Universität Würzburg, 1988.; S. Hilger, Ein Maßkettenkalkül mit Anwendung auf Zentrumsmannigfaltigkeiten, Ph.D. Thesis, Universität Würzburg, 1988. · Zbl 0695.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.